# SDR R61A2020102600721

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 17,125 hours, 11,619 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, LT WINGTIP SPAR NR 1 HAS CRACK, AS MARKED.  REMOVED AND REPLACED LT WINGTIP SPAR NR 1, REF SRM 51-40-08.
